# SDR 95ZZZX4275

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N399KK
- Make and model: Skrsky S76C
- Aircraft serial: 760421
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 9665009808101
- Condition: Leaking
- Location: Nr 2 Hyd
- Part time: 323 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 HYDRAULUIC PUMP CASE DRAIN LEAKING.  C/A - INSTALLED SERVICEABLE PUMP ASSEMBLY IAW SIKORSKY MM.  BLED SYSTEM.  RUN-UP AND LEAK CHECK NORMAL.  SERVICED HYDRAULIC SYSTEM.  (THIRD PUMP CHANGE THIS POSITION DUE LEAKAGE).  AIRCRAFT TT 387.7 HOURS.  LANDINGS, 977.
